# SDR CA081105001

- Difficulty date: November 5, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 9,537 hours
- Engine: Allsn 250C20B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D107318D1
- Condition: Misinstalled
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) TWICE NOW WE HAD FOUND THE FWD MAIN TANK BOOST PUMPS WHERE INSTALLED IN THE WRONG ORIENTATION, THE TRANSFER TUBES (FEED LINE) WAS PULL OUT OF THE FEED TANK. THE FORWARD TRANSFER PUMP HAS SYMMETRICAL MOUNTING HOLE. THE ORIENTATION OF THE PUMP DETERMINES THE FUEL FEED LINE POSITION. IF THE PUMP IS ROTATED THE FUEL FEED LINE MAY COME OUT OF POSITION. THIS HAS FOR CONSEQUENCE TO REDUCE THE FUEL TRANSFER TO THE FEED TANK. THE PROPER INSTALLATION FOR THE FORWARD FEED PUMP IS THE FEED LINE ATTACHING HARDWARE SHOULD BE ORIENTED 12.00 O`CLOCK, WITH THE LONGITUDINAL AXIS. (SEE FIGURE 62-3 DETAIL F) IN THIS CASE THE HARDWARE WAS LOCATED AT 8.00 O`CLOCK.
